# SDR AALA202107019002

- Difficulty date: June 29, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 18,039 hours, 1,995 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Inoperative
- Location: L2 Door Bustle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 2L DOOR BUSTLE WILL NOT LATCH. REMOVED AND REPLACED BUSTLE LATCH PER CMM 25-21-85.
